Show simple item record

dc.contributor.authorAraci, Serkan
dc.contributor.authorAcikgoz, Mehmet
dc.contributor.authorSen, Erdogan
dc.date.accessioned2019-11-21T08:14:38Z
dc.date.available2019-11-21T08:14:38Z
dc.date.issued2014-11-15
dc.identifier.citationAraci, S., Acikgoz, M., Sen, E., & Sen, E. (November 15, 2014). On the von Staudt-Clausen's theorem associated with q-Genocchi numbers. Applied Mathematics and Computation, 247, 780-785.en_US
dc.identifier.issn0096-3003
dc.identifier.issn1873-5649
dc.identifier.otherWOS:000344474800067
dc.identifier.urihttps://doi.org/10.1016/j.amc.2014.09.053
dc.identifier.urihttps://hdl.handle.net/20.500.11782/853
dc.description.abstractRecently, the von Staudt-Clausen's theorem for q-Euler numbers was introduced by Kim (2013) and q-Genocchi numbers were constructed by Araci et al. (2013). In this paper, we give the corresponding von Staudt-Clausen's theorem for q-Genocchi numbers and also get the Kummer-type congruence for q-Genocchi numbers. (C) 2014 Elsevier Inc. All rights reserved.en_US
dc.language.isoengen_US
dc.publisherELSEVIER SCIENCE INCen_US
dc.relation.isversionof10.1016/j.amc.2014.09.053en_US
dc.rightsinfo:eu-repo/semantics/embargoedAccessen_US
dc.subjectGenocchi numbers and polynomialsen_US
dc.subjectq-Genocchi numbersen_US
dc.subjectvon Staudt-Clausen's theoremen_US
dc.subjectKummer congruenceen_US
dc.titleOn the von Staudt-Clausen's theorem associated with q-Genocchi numbersen_US
dc.typearticleen_US
dc.relation.journalAPPLIED MATHEMATICS AND COMPUTATIONen_US
dc.contributor.departmentHKÜ, İktisadi, İdari ve Sosyal Bilimler Fakültesi, İktisat Bölümüen_US
dc.identifier.volume247en_US
dc.identifier.startpage780en_US
dc.identifier.endpage785en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record